Variant ventricular tachycardia in desipramine toxicity.

Journal Article (Journal Article)

We report a case of variant ventricular tachycardia induced by desipramine toxicity. Unusual features of the arrhythmia are repetitive group beating, progressive shortening of the R-R interval, progressive widening of the QRS complex with eventual failure of intraventricular conduction, and changes in direction of the QRS axis. Recognition of variant ventricular tachycardia is important because therapy differs from that of classic ventricular tachycardia.

Full Text

Duke Authors

Cited Authors

  • Lee, WR; Sheikh, MU; Covarrubias, EA; Slotkoff, LM

Published Date

  • October 1, 1981

Published In

Volume / Issue

  • 74 / 10

Start / End Page

  • 1268 - 1269

PubMed ID

  • 7292072

International Standard Serial Number (ISSN)

  • 0038-4348

Digital Object Identifier (DOI)

  • 10.1097/00007611-198110000-00035

Language

  • eng

Conference Location

  • United States